# SDR Y9PA2021081803175

- Difficulty date: March 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N125GH
- Make and model: Gulstm GV
- Aircraft serial: 526
- Aircraft time: 10,752 hours, 3,417 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Condition: Corroded
- Location: Fuselage
- Part time: 10,752 hours, 3,417 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON THE RIGHT FORWARD-CENTER WING BOX REBATE FLANGE, JUST OUTBOARD OF SINGLE POINT.
